# SDR SBAA201000001

- Difficulty date: April 20, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N993FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0130
- Aircraft time: 10,678 hours, 10,053 cycles
- Engine: Pwa PT6A114A
- Engine time: 10,229 hours, 12,536 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: MS25306222
- Condition: Overheated
- Location: Landing Light
- Part time: 10,678 hours, 10,053 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING APPROACH INTO TVC PILOT NOTICED BURNT ELECTRICAL SMELL AND VERY SMALL AMOUNT OF SMOKE IN COCKPIT.  PILOT DONNED OXYGEN MASK AND REDUCED ELECTRICAL LOAD PER EMERGENCY CHECKLIST.  AIRCRAFT LANDED IN TVC WITHOUT INCIDENT.  INSPECTION REVEALED OVERHEATED RIGHT LANDING LIGHT SWITCH AND POSSIBLE OVERHEATED PITOT HEAT SWITCH.  SWITCHES REPLACED WITH NEW.
